A study on the existence of numerical and analytical solutions for fractional integrodifferential equations in hilfer type with simulation
AIMS Mathematics, Ocak 2023, ISSN: 2473-6988
GEORGE RENY, AYDOĞAN SEHER MELİKE, SAKAR FETHİYE MÜGE, GHADERİ MEHRAN, REZAPOUR SHAHRAM
|
An exponential integrator sine pseudospectral method for the generalized improved Boussinesq equation
BIT Numerical Mathematics, Vol. 61, Ocak 2021, s. 1397-1419, ISSN: 15729125 00063835
MUSLU GÜLÇİN MİHRİYE, SU CHUNMEİ
|
Optimally Controlled Dynamics of One Dimensional Harmonic Oscillator Linear Dipole Function and Quadratic Penalty
Applied Numerical Analysis & Computational Mathematics, Vol. 1, No. 1, Mart 2004, s. 242-250, ISSN: 1611-8170
TUNGA BURCU,DEMİRALP METİN
|
Effects of using depletion interaction theory in variable hematocrit levels of bioflows
15th international conference of numerical analysis and applied mathematics, 25 Eylül 2017
ARIBAŞ ERKE,ÇELEBİ MUSTAFA SERDAR
|
Roles of the Basis Functions on the Weight Function Generating Subspace Construction
International Conference of Numerical Analysis and Applied Mathematics, Rodos/YUNANİSTAN, Vol. 1281, No. 1, 19 Eylül 2010, s. 1926-1929
TUNA SÜHA,BAYKARA NASIR ABDÜLBAKİ,DEMİRALP METİN
|
On the weakly singular integro-differential nonlinear Volterra equation depending in acceleration term
COMPUTATIONAL APPLIED MATHEMATICS, Vol. 39, No. 3, 2020, ISSN: 2238-3603
SEGNİ SAMİ,GUEBBAİ HAMZA,GHİAT MOURAD,KURULAY MUHAMMET
|
Application of the Heston stochastic volatility model for Borsa Istanbul using impression matrix norm
Journal of Computational and Applied Mathematics, Vol. 281, Haziran 2015, s. 126-134, ISSN: 03770427
DURAN AHMET,İZGİ BURHANEDDİN
|
The Arbitrary Lagrangian Eulerian ALE Modeling of a Vapor Bubble Growth in a Microtube
12th International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2014, 22 Eylül 2014
JAFARI RAHIM,OKUTUCU ÖZYURT HANİFE TUBA
|
Basic Issues in Vector High Dimensional Model Representation
INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2011), Halkidiki/YUNANİSTAN, Vol. 1389, 19 Eylül 2011, s. 1143-1146
TUNGA BURCU,DEMİRALP METİN
|
Petviashvili method for the fractional Schrödinger equation
Fractal and Fractional, Vol. 7, No. 9, Ocak 2023, s. 1-16, ISSN: 2504-3110
BAYINDIR CİHAN, FARAZANDE SOFİ, ALTINTAŞ AZMİ ALİ, ÖZAYDIN FATİH
|
A High Resolution Numerical Algorithm for Fluid Flows. Preliminary report.
Joint Mathematics Meeting, San Diego, CA-USA, 10 Ocak 2018
KADIOĞLU SAMET YÜCEL
|
Numerical study of blow-up to the purely elliptic generalized Davey-Stewartson system
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 317, 2017, s. 331-342, ISSN: 0377-0427
MUSLU GÜLÇİN MİHRİYE
|
Merger criterion for two vortices in 3D quasi geostrophic flow
International Conference on Numerical Analysis and Applied Mathematics, korfu/YUNANİSTAN, Vol. 936, 16 Eylül 2007, s. 391-396
ÖZUĞURLU ERSİN
|
Solution Behavior of Heston Model UsingImpression Matrix Norm
SIAM and Gulf International Conference on Applied Mathematics, Vol. 87, 19 Kasım 2013, s. 215-221
DURAN AHMET,İZGİ BURHANEDDİN
|
A numerical study of the long wave short wave interaction equations
Mathematics and Computers in Simulation, Vol. 74, No. 2-3, Mart 2007, s. 113-125, ISSN: 03784754
BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
|
Optimally Controlled Dynamics of One Dimensional Harmonic Oscillator Linear Dipole Functions and Quadratic Penalty
International Conference on Numerical Analysis & Computational Mathematics (NACOM-2003), 23 Mayıs 2003, s. 166-168
TUNGA BURCU,DEMİRALP METİN
|
Numerical simulation of blow up solutions for the generalized Davey Stewartson system
International Journal of Computer Mathematics, Vol. 88, No. 4, Mart 2011, s. 805-815, ISSN: 0020-7160
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
|
Operator Splitting Techniques for the Numerical Analysis of Natural Convection Heat Transfer
International Journal of Computer Mathematics, Vol. 84, No. 6, 2007, s. 783-793
ILICAK MEHMET,ECDER ALİ,TURAN ERHAN
|
Relations Between the Matrix Algebraic Factorized Type Solutions at Different Singular Points for Generalized Hypergeometric Functions of Type p 1Fp
Applied Numerical Analysis Computational Mathematics, Vol. 2, No. 2, Ağustos 2005, s. 227-237, ISSN: 1611-8189
METİN DEMİRALP,TAŞKIN KAYA GÜLŞEN
|
Probabilistic Evolutions in Classical Dynamics Conicalization and Block triangularization of Lennard Jonnes Systems
10th International Conference of Numerical Analysis and Applied Mathematics, Kos/YUNANİSTAN, Vol. 1479, 19 Eylül 2012, s. 1986-1989
TUNGA BURCU,METİN DEMİRALP
|